Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 26, 2011, 10:01 PM EDT for Montgomery County, Wheeler County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2011, 10:01 PM EDT (02:01 UTC)
- Expired
- Jun 26, 2011, 10:30 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
Counties Montgomery County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 86 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 2.0 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1247 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1304 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- -47 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
788
WWUS82 KFFC 270201
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1001 PM EDT SUN JUN 26 2011
GAZ086-097-098-109>113-270230-
1001 PM EDT SUN JUN 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WHEELER...TREUTLEN...TOOMBS...TELFAIR...MONTGOMERY...LAURENS...
DODGE AND EMANUEL COUNTIES UNTIL 1030 PM EDT...
AT 957 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED NEAR NORMANTOWN. ANOTHER STRONG STORM WAS
LOCATED NEAR PLAINFIELD OR 5 MILES EAST OF EASTMAN. THESE STORMS
WERE MOVING SOUTHEAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WHEELER...TREUTLEN...TOOMBS...TELFAIR...MONTGOMERY...LAURENS...DODGE
AND EMANUEL COUNTIES THROUGH 1030 PM EDT. SOME LOCATIONS IN THE PATH
OF THIS STORM INCLUDE KIBBEE...TARRYTOWN...AILEY...BARNHILL...
ZAIDEE...LOTHAIR...SOPERTON...MOUNT VERNON...NORMANTOWN...VIDALIA...
LYONS...HIGGSTON AND CENTER. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
&&
LAT...LON 3227 8225 3212 8239 3196 8263 3206 8306
3223 8307 3239 8282 3240 8242
TIME...MOT...LOC 0159Z 314DEG 4KT 3232 8240
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 26, 8:08 PM EDT, 1 hour 53 minutes earlier.
Area forecast discussion, Jun 26, 8:08 PM EDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 808 PM EDT SUN JUN 26 2011 .UPDATE... CURRENT LINE OF STORMS CONTINUES TO PUSH THROUGH THE CWA. STILL CONTINUING TO SEE SOME STRONG WINDS ALONG THE LINE AND HAVE RECEIVED MANY REPORTS OF TREES AND POWER LINES DOWN ASSOCIATED WITH THE LINE. THIS LINE WILL CONTINUE WELL INTO THE EVENING AND SHOULD SEE THE STRONGEST PART OF THE LINE EXIT THE EASTERN PART OF THE CWA AROUND 10 PM TO MIDNIGHT. BASED ON THIS LINE...DID AN UPDATE TO INCREASE POPS FOR THIS EVENING ACROSS MUCH OF CENTRAL AND PORTIONS OF NORTH GEORGIA. AS FAR AS THE WATCH GOES...WILL HAVE TO WAIT A LITTLE BIT LONGER TO SEE IF IT WILL BE DROPPED AT 9PM OR EXTENDED. && .PREV DISCUSSION... SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... /ISSUED 359 PM EDT SUN JUN 26 2011/ COLD POOL HAS PUSHED INTO NORTH GEORGIA AND A DECENT TEMPERATURE DIFFERENCE CAN BE OBSERVED BETWEEN FAR NORTH GEORGIA WHERE IT IS 82 IN DALTON AND THEN CARTERSVILLE SOUTHWARD WHERE IT IS 90 AT CARTERSVILLE. THIS OUTFLOW BOUNDARY IS STRETCHED FROM ROME TO DAHLONEGA AND WILL CONTINUE TO PUSH SOUTHWARD THROUGH TONIGHT. WITH THIS FEATURE AND DAYTIME HEATING...SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE NORTH GEORGIA THROUGH TONIGHT. MAIN THREAT CONTINUES TO BE DAMAGING WIND AND LARGE HAIL AND HAVE ALREADY RECEIVED REPORTS OF HAIL TODAY WITH THE PULSE THUNDERSTORMS. MCS OVER WESTERN TENN IS HEADING SOUTHWARD INTO ALABAMA BUT IT WILL SPREAD INTO GEORGIA OVER THE NEXT HOUR. EXPECT TO SEE THIS OUTFLOW BOUNDARY CONTINUE TO KICK OFF THUNDERSTORMS THROUGH THE EVENING AND WITH TO THE ABOUT TO PUSH INTO GEORGIA...KEPT CHANCE POPS FOR THE BEGINNING PORTION OF THE NIGHT /LIKELY ACROSS THE NORTH THIS AFTERNOON/. ON MONDAY MAY HAVE THE LINGERING REMNANTS OF THE BOUNDARY FROM TODAY TO HELP INITIATE STORMS WITH DIURNAL HEATING. IN ADDITION MAY SEE AN MCS FROM THE STORMS IN WESTERN MISSOURI TRY AND MAKE IT INTO THE STATE. THE SYSTEM IS FURTHER SOUTH AND WEST OF THE SYSTEM THAT IS CURRENTLY MOVING ACROSS GEORGIA. GIVEN THIS...THERE IS THE CHANCE FOR THUNDERSTORMS AGAIN ON MONDAY. MODELS INDICATE A FRONT MOVING INTO NORTH GEORGIA ON TUESDAY WITH IT ACROSS SOUTH GEORGIA LATE TUESDAY NIGHT...THIS WILL ALSO HELP TO ENHANCE DIURNAL CONVECTION. LOW TEMPS ARE A BLEND OF MAV/MET WITH SOME MINOR ADJUSTMENTS. OVERNIGHT TEMPS MAY DEPEND ON A LOT OF HOW QUICKLY THE RAIN CLEARS OUT AND IF THE CLOUDS CLEAR OUT. LONG TERM /WEDNESDAY THROUGH SUNDAY/... /ISSUED 359 PM EDT SUN JUN 26 2011/ GFS IS PROGRESSIVE WITH AFOREMENTIONED FRONT HOWEVER THE ECMWF WANTS TO LINGER THE SYSTEM ACROSS SOUTH GEORGIA INTO FLORIDA THROUGH THE END OF THE WEEK. AFTER THE FRONT MOVES THROUGH...GFS IS NOT SHOWING MUCH IN THE WAY OF PRECIP BUT EVEN WITH THAT...CANT RULE OUT DIURNAL THUNDERSTORMS. WEAK FRONT PROGGED TO MOVE THROUGH FRIDAY NIGHT...BUT MODELS ARE NOT SHOWING MUCH IN THE WAY OF PRECIP. AVIATION... 00Z UPDATE... /ISSUED 755 PM EDT SUN JUN 26 2011/ INTENSE BUT NARROW LINE OF CONVECTION MOVING THROUGH AREA THIS EVENING. GUSTS UP TO 45KTS POSSIBLE WITH THE STRONGER STORMS. WINDS AND IFR CONDITIONS IN STORMS WILL RAPIDLY IMPROVE TO VFR AFTER PASSAGE. WINDS WILL RETURN WESTERLY AND LIGHT AFTER 04Z. EXPECT STRATUS IFR ISSUES FROM 10-14Z IN SOUTHERN AND WESTERN TAF SITES AND MVFR VSBYS DUE TO RESIDUAL RAINFALL. //ATL CONFIDENCE...00Z UPDATE... MED TO HIGH ON MOST ELEMENTS...EXCEPT LOW TO MED ON OCCURRENCE OF MORNING STRATUS AND FOG. 27 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 68 95 72 96 / 100 30 20 30 ATLANTA 72 94 75 92 / 90 30 20 30 BLAIRSVILLE 65 91 68 90 / 90 40 20 40 CARTERSVILLE 67 93 69 94 / 60 40 20 40 COLUMBUS 73 95 74 95 / 100 30 20 30 GAINESVILLE 69 94 73 93 / 90 40 20 40 MACON 70 95 73 96 / 90 40 20 30 ROME 69 94 71 96 / 60 40 20 40 PEACHTREE CITY 68 93 70 93 / 100 30 20 30 VIDALIA 73 95 75 95 / 50 40 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BANKS...BARROW...BUTTS...CLARKE...CLAYTON... CRAWFORD...DEKALB...FAYETTE...GREENE...GWINNETT...HALL... HARRIS...HENRY...JACKSON...LAMAR...LUMPKIN...MADISON... MERIWETHER...MONROE...MORGAN...MUSCOGEE...NEWTON...OCONEE... OGLETHORPE...PIKE...ROCKDALE...SPALDING...TALBOT...TALIAFERRO... TAYLOR...TOWNS...TROUP...UNION...UPSON...WALTON...WARREN... WHITE...WILKES. && 11
Hazardous weather outlook, Jun 26, 5:30 AM EDT, 16 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 530 AM EDT SUN JUN 26 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-270930- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 530 AM EDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND TONIGHT .SYNOPSIS... A COMPLEX OF THUNDERSTORMS OVER SOUTHERN ILLINOIS AND INDIANA WILL CONTINUE MOVING SOUTHEAST THROUGH TONIGHT. THESE STORMS WILL MOVE INTO NORTH GEORGIA THIS AFTERNOON. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM SCATTERED TO ISOLATED SEVERE THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS TO 60 MPH. THE BEST LOCATION FOR SCATTERED SEVERE STORMS WILL BE ACROSS NORTH GEORGIA WITH ISOLATED SEVERE STORMS ACROSS CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. DISCUSSION... A COMPLEX OF THUNDERSTORMS OVER SOUTHERN ILLINOIS AND INDIANA WILL CONTINUE MOVING SOUTHEAST THROUGH TONIGHT. THIS COMPLEX IS EXPECTED TO MOVE INTO NORTH GEORGIA THIS AFTERNOON AS IT WEAKENS BECAUSE OF THE UPPER LEVEL RIDGE OVER THE REGION. INSTABILITY INDICES INCREASE THIS AFTERNOON WITH CAPES EXPECTED IN THE 1500 TO 2000 RANGE ACROSS NORTH AND CENTRAL GEORGIA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Local storm report, Jun 26, 9:32 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
932 PM EDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM TSTM WND DMG 4 SW DOUGLASVILLE 33.71N 84.80W
06/26/2011 DOUGLAS GA COUNTY OFFICIAL
3 TREES DOWN NEAR WINSTON SCHOOL
&&
MLLocal storm report, Jun 26, 9:33 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
933 PM EDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND DMG 3 SE DOUGLASVILLE 33.72N 84.71W
06/26/2011 DOUGLAS GA COUNTY OFFICIAL
2 TREES DOWN NEAR FOWLER FIELD.
&&
MLLocal storm report, Jun 26, 9:45 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
945 PM EDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM TSTM WND DMG CHATSWORTH 34.77N 84.77W
06/26/2011 MURRAY GA 911 CALL CENTER
4 TREES AND 1 POWER LINE DOWN.
0645 PM TSTM WND DMG 2 SSW DIAL 34.73N 84.23W
06/26/2011 FANNIN GA 911 CALL CENTER
ONE TREE DOWN ON NEW PORT ROAD. KNOCKED A POWER LINE
DOWN.
0655 PM TSTM WND DMG LAGRANGE 33.04N 85.03W
06/26/2011 TROUP GA COUNTY OFFICIAL
3 TREES DOWN AND ONE POWER LINE DOWNED ACROSS THE
LAGRANGE AREA
0656 PM TSTM WND DMG 3 SE GAY 33.06N 84.54W
06/26/2011 MERIWETHER GA 911 CALL CENTER
FEW TREES DOWN.
&&
JLFLocal storm report, Jun 26, 9:53 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
953 PM EDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG 1 E WEST POINT 32.88N 85.16W
06/26/2011 TROUP GA PUBLIC
5 TREES DOWNED BY STRONG WINDS
0800 PM TSTM WND DMG SSW FICKLING MILL 32.65N 84.18W
06/26/2011 TAYLOR GA EMERGENCY MNGR
SEVERAL TREES DOWNED. 2-3 HOMES RCVD MINOR DAMAGE DUE TO
TREES AND LIMBS DOWN. 3 POWER POLES DOWNED.
&&
SNELSONSpecial weather statement, Jun 26, 9:59 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
959 PM EDT SUN JUN 26 2011
GAZ074-084-085-097-270245-
959 PM EDT SUN JUN 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN
WASHINGTON...LAURENS...JOHNSON AND WILKINSON COUNTIES UNTIL 1045 PM
EDT...
AT 952 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM IRWINTON AND OCONEE TO DUBLIN...MOVING EAST AT 10
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WASHINGTON...LAURENS...JOHNSON AND WILKINSON COUNTIES THROUGH
1045 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MINTER...LOWERY...HARLOW...CHAPPELLS MILL...BREWTON...EAST DUBLIN...
DUDLEY...DUBLIN...NICKLESVILLE...MCINTYRE...TOOMSBORO...IRWINTON...
TUCKERS CROSSROAD...OCONEE AND ROCKLEDGE. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3290 8341 3298 8321 3297 8317 3301 8315
3295 8308 3303 8270 3271 8248 3268 8250
3265 8247 3258 8260 3254 8258 3251 8266
3249 8264 3246 8269 3234 8275 3231 8272
3219 8286 3215 8299
TIME...MOT...LOC 0157Z 255DEG 11KT 3287 8300 3257 8278Special weather statement, Jun 26, 10:01 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1001 PM EDT SUN JUN 26 2011
GAZ086-097-098-109>113-270230-
1001 PM EDT SUN JUN 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WHEELER...TREUTLEN...TOOMBS...TELFAIR...MONTGOMERY...LAURENS...
DODGE AND EMANUEL COUNTIES UNTIL 1030 PM EDT...
AT 957 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED NEAR NORMANTOWN. ANOTHER STRONG STORM WAS
LOCATED NEAR PLAINFIELD OR 5 MILES EAST OF EASTMAN. THESE STORMS
WERE MOVING SOUTHEAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WHEELER...TREUTLEN...TOOMBS...TELFAIR...MONTGOMERY...LAURENS...DODGE
AND EMANUEL COUNTIES THROUGH 1030 PM EDT. SOME LOCATIONS IN THE PATH
OF THIS STORM INCLUDE KIBBEE...TARRYTOWN...AILEY...BARNHILL...
ZAIDEE...LOTHAIR...SOPERTON...MOUNT VERNON...NORMANTOWN...VIDALIA...
LYONS...HIGGSTON AND CENTER. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
&&
LAT...LON 3227 8225 3212 8239 3196 8263 3206 8306
3223 8307 3239 8282 3240 8242
TIME...MOT...LOC 0159Z 314DEG 4KT 3232 8240The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:07 PM EDT | Special Weather Statement | FFC | Houston | 23 min |
| Jun 26, 8:09 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Jones, Monroe, Putnam | 36 min |
| Jun 26, 8:14 PM EDT | Special Weather Statement | FFC | Oconee, Oglethorpe | 31 min |
| Jun 26, 8:19 PM EDT | Special Weather Statement | FFC | Macon | 26 min |
| Jun 26, 8:25 PM EDT | Special Weather Statement | FFC | Greene, Putnam | 50 min |
| Jun 26, 8:29 PM EDT | Special Weather Statement | FFC | Stewart | 31 min |
| Jun 26, 8:35 PM EDT | Special Weather Statement | FFC | Bibb, Houston, Peach | 25 min |
| Jun 26, 8:36 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oconee, Oglethorpe | 39 min |
| Jun 26, 8:40 PM EDT | Special Weather Statement | FFC | Webster | 35 min |
| Jun 26, 8:41 PM EDT | Special Weather Statement | FFC | Johnson | 34 min |
| Jun 26, 8:43 PM EDT | Special Weather Statement | FFC | Baldwin, Butts, Jasper, Jones, Lamar, Monroe | 62 min |
| Jun 26, 9:03 PM EDT | Special Weather Statement | FFC | Bleckley, Houston, Twiggs | 27 min |
| Jun 26, 9:06 PM EDT | Special Weather Statement | FFC | Wheeler | 24 min |
| Jun 26, 9:13 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Hancock, Madison, Morgan, Oconee and 3 more | 62 min |
| Jun 26, 9:24 PM EDT | Special Weather Statement | FFC | Sumter | 36 min |
| Jun 26, 9:59 PM EDT | Special Weather Statement | FFC | Johnson, Laurens, Washington, Wilkinson | 46 min |
| Jun 26, 10:03 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen | 27 min |
| Jun 26, 10:17 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 28 min |
| Jun 26, 10:29 PM EDT | Special Weather Statement | FFC | Telfair | 31 min |
| Jun 26, 10:33 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 27 min |
| Jun 26, 10:56 PM EDT | Special Weather Statement | FFC | Dodge, Emanuel, Laurens, Montgomery, Telfair, Toombs and 2 more | 49 min |
| Jun 26, 11:39 PM EDT | Special Weather Statement | FFC | Montgomery | 51 min |
| Jun 27, 9:00 AM EDT | Special Weather Statement | FFC | Talbot | 45 min |
| Jun 27, 9:49 AM EDT | Special Weather Statement | FFC | Marion | 26 min |
| Jun 27, 10:24 AM EDT | Special Weather Statement | FFC | Talbot | 21 min |
| Jun 27, 10:52 AM EDT | Special Weather Statement | FFC | Talbot | 23 min |
| Jun 27, 11:04 AM EDT | Severe Thunderstorm Warning | FFC | Talbot | 41 min |
| Jun 27, 11:48 AM EDT | Special Weather Statement | FFC | Talbot | 27 min |
| Jun 27, 12:13 PM EDT | Severe Thunderstorm Warning | FFC | Talbot | 32 min |
| Jun 27, 12:53 PM EDT | Severe Thunderstorm Warning | FFC | Douglas, Paulding | 52 min |
| Jun 27, 1:08 PM EDT | Special Weather Statement | FFC | Taylor | 37 min |
| Jun 27, 1:20 PM EDT | Special Weather Statement | FFC | Douglas | 25 min |
| Jun 27, 1:41 PM EDT | Special Weather Statement | FFC | Taylor | 49 min |
| Jun 27, 1:47 PM EDT | Special Weather Statement | FFC | Clayton | 28 min |
| Jun 27, 2:15 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 30 min |
| Jun 27, 2:24 PM EDT | Special Weather Statement | FFC | Meriwether | 51 min |
| Jun 27, 2:51 PM EDT | Special Weather Statement | FFC | Spalding | 24 min |
| Jun 27, 3:42 PM EDT | Special Weather Statement | FFC | Troup | 33 min |
| Jun 27, 4:16 PM EDT | Special Weather Statement | FFC | Harris | 29 min |
| Jun 27, 4:29 PM EDT | Special Weather Statement | FFC | Murray | 31 min |
| Jun 27, 4:40 PM EDT | Special Weather Statement | FFC | Harris | 35 min |
| Jun 27, 5:11 PM EDT | Special Weather Statement | FFC | Bartow, Pickens | 49 min |
| Jun 27, 5:37 PM EDT | Special Weather Statement | FFC | Cherokee | 38 min |
| Jun 27, 6:04 PM EDT | Special Weather Statement | FFC | Cobb | 26 min |
| Jun 27, 6:29 PM EDT | Special Weather Statement | FFC | Gwinnett | 46 min |
| Jun 27, 7:32 PM EDT | Special Weather Statement | FFC | Stewart | 43 min |
| Jun 27, 7:44 PM EDT | Special Weather Statement | FFC | Wilkes | 46 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.